# SDR ASAA2024052550417

- Difficulty date: May 25, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 147A6137U4
- Part serial: NSN
- Condition: Dented
- Location: R2 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR OUTER HANDLE PAN HAS LIGHT CORROSION. GROUNDED - YES. REMOVED WORN HANDLE PAN & INSTALLED NEW HANDLE PAN, REFERENCE BAC DWG#147A6502 REV B, UPON FURTHER INSPECTION FOUND DENT & FOUND HANDLE PAN TO BE OUT OF LIMITS , REFERENCE B737-800 SRM 52-10-02-1A-4.
